# SDR SWAA2024042664843

- Difficulty date: March 17, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS540 RBL 24.75 CENTER SECTION 2024-195746<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATION BS540 RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #143A0060 REV: A.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATION BS540 RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #143A0060 REV: A. JOB COMPLETED.
